The Annals of Mathematical Statistics

Correction Note: Correction to "Tolerance and Confidence Limits for Classes of Distributions Based on Failure Rate"

Richard E. Barlow and Frank Proschan

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 950.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698895

Digital Object Identifier
doi:10.1214/aoms/1177698895

Mathematical Reviews number (MathSciNet)
MR208727

Zentralblatt MATH identifier
0149.15403

JSTOR
links.jstor.org

Citation

Barlow, Richard E.; Proschan, Frank. Correction Note: Correction to "Tolerance and Confidence Limits for Classes of Distributions Based on Failure Rate". Ann. Math. Statist. 38 (1967), no. 3, 950. doi:10.1214/aoms/1177698895. https://projecteuclid.org/euclid.aoms/1177698895


Export citation

See also

  • Original Paper: Richard E. Barlow, Frank Proschan. Tolerance and Confidence Limits for Classes of Distributions Based on Failure Rate. Ann. Math. Statist., Volume 37, Number 6 (1966), 1593--1601.